# SDR P5CA9701063

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN DECK TENSION TIE FORWARD CHANNEL AT STA 900, LHS.  TRIMMED OUT CRACK AND THE TRIM LINE WAS HFEC INSPECTED TO ENSURE NO OTHER DISCREPANCIES EXIST.  ACTION CARRIED OUT PER RS NR R-53-15-33394.
